BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 2 >

Please use this identifier to cite or link to this item:

Title: More lr saturated L∞ spaces
Authors: Gasparis, I.
Papadiamantis, M. K.
Zisimopoulou, D. Z.
Keywords: Banach Theory
lr Saturated
L∞ spaces
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2010), 149p-170p
Abstract: Given r ∈ (1, ∞), we construct a new L∞ separable Banach space which is lr saturated.
Description: 2000 Mathematics Subject Classification: 05D10, 46B03.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 2

Files in This Item:

File Description SizeFormat
2010-149-170.pdf532.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License